number of downloads : ?
Title Transcription
グリーン カンケイ ガ リョウリツテキ デアルヨウナ キョウ セイソク ハングン ニツイテ
Title Alternative
Orthodox Semigroups on which Green's Relations are Compatible
File
language
eng
Author
Shoji, Kunitaka
Yamada, Miyuki
Description
This paper is a cotinuation of the previous paper [11]. Krishna Iyengar [2] has showm that a regular semigroup is D-compatible if and only if it is a semilattice of bisimple semigroups. In this paper, the structure of bisimple orthodox semigroups, especially that of H-compatible bisimple orthodox semigroups, is clarified. Further, we investigate the structure of orthodox sernigroups S on which some of the Green's relations H_s, L_s, R_s and D_s are compatible.
Journal Title
Memoirs of the Faculty of Science, Shimane University
Volume
13
Start Page
11
End Page
16
ISSN
03879925
Published Date
1979-12-20
NCID
AN00108106
Publisher
島根大学理学部
Publisher Aalternative
The Faculty of Science, Shimane University
NII Type
Departmental Bulletin Paper
Format
PDF
Text Version
出版社版
Gyoseki ID
e17828
OAI-PMH Set
Faculty of Science and Engineering